# SDR AALA20031344

- Difficulty date: November 30, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO  EMERGENCY LIGHTS AT SEATS 5HJ INOPERATIVE. REINSTALLED LOOSE WIRE FOR EMERGENCY LIGHTS AT SEATS 5HJ. SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED
